# SDR 98FDEA00565

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 224W9726517
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

98-219 - FIRE DET 2 FAIL ILLUM ON T/O B LOOP WAS PLACARD INOP FOR DISPATCH.  REMOVED AND REPLACED A LOOP HARNESS 224W9726-517.  REMOVED AND REPLACED UPPER LT DET ASSY P/N 224-9743-509, SYS, OPS CHECK GOOD.
